MAUDE Adverse Event Report: OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE

OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE
Model Number P-50 PL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that during a glaucoma filtration device implantation, device failed to unload.There was a patent contact reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6 and h.10.The customer reported: "company glaucoma filtration device fail to unload during surgery".The sample has not been received; therefore, the condition of the product could not be verified and visual inspection could not be performed.No other complaints for the lot.The device history record (dhr) for the batch was reviewed.No abnormalities were found during the dhr review and the product was released according to optonol's release criteria.All products pass 100% final inspection at optonol prior to approval.If a defect would be noticed, the product would have been rejected.Since the sample has not been received, the root cause can not be determined and the complaint cannot be confirmed.No other complaints for the lot.The manufacturer internal reference number is: (b)(4).

Brand Name
EX-PRESS GLAUCOMA FILTRATION DEVICE
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
OPTONOL LTD.
kiryat hatikshoret
communication center
neve-ilan 90850
IS  90850
Manufacturer (Section G)
OPTONOL LTD.
kiryat hatikshoret
communication center
neve-ilan 90850
IS   90850
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13044387
Report Number3003701944-2021-00031
Device Sequence Number5409965
Product Code KYF
UDI-Device Identifier00380650704931
UDI-Public00380650704931
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K012852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberP-50 PL
Device Catalogue Number47053
Device Lot Number13RWKE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale